# SDR 2002UALA00822

- Difficulty date: May 4, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 37,506 hours, 13,790 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SPLICE PLATE AT STATION 1520 STRINGER 25R WAS BLENDED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.SPLICE PLATE WAS REPLACED.
